Dr. Pablo Ulises Suarez Joya

Pablo Suarez

Assistant Professor of Mathematics
Department of Mathematical Sciences
Delaware State University Dover, DE 19901
Tel: (302) 857-7583 E-mail: psuarez@desu.edu


PhD 2009, Mathematics, Renselaer Polytechnic Institute, Troy NY

MS 2007,  Physics, Renselaer Polytechnic Institute, Troy NY

MS 2006,  Applied Mathematics, Renselaer Polytechnic Institute, Troy NY

BS 2003,   Mathematics, Louisiana State University, Baton Rouge LA


Selected Publications

• F. Zeng, P. Suárez, J. Sun, A decomposition for an interior inverse scarttering prob-
lem, Inverse Problems and Imaging, 7(1), 291-303, 2013.

• P. Suárez, S. Johnson, A. Biswas, Chebyshev Split-step Scheme for the Sine-Gordon
Equation in 2+1 Dimensions, International Journal of Nonlinear Science and Numerical
Simulation, 14(1), 69-75, 2013.

• I. Herron, P. Suárez, Exchange of stabilities in Couette flow between cylinders
with Navier-slip conditions, Quarterly Journal in Applied Mathematics, 70(4), 743-758,

• S. Johnson, P. Suárez, A. Biswas, New Exact Solutions for the Sine Gordon Equation
in 2+1 Dimensions, Computational Mathematics and Mathematical Physics, 52(1), 98-
104, (2012).

• P. Suárez, A. Biswas, 1-soliton solution of the Zakharov equation in plasmas with-
power law nonlinearity, Applied Mathematics and Computation, 217(17), 7372-7375

• P. Suárez, Galerkin Boundary Integral analysis of the Grad-Shafranov Equation,          LAP LAMBERT Academic Publishing (2010).